Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Albuquerque, NM

September 7, 2011Cibola County, Socorro County, Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 7, 2011, 1:41 PM MST for Cibola County, Socorro County, Valencia County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2011, 1:41 PM MST (20:41 UTC)
Expired
Sep 7, 2011, 2:10 PM MST
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Cibola County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 78 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS55 KABQ 072041
SVRABQ
NMC006-053-061-072130-
/O.NEW.KABQ.SV.W.0057.110907T2041Z-110907T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
  SOUTHWESTERN VALENCIA COUNTY IN CENTRAL NEW MEXICO
  EXTREME SOUTHEASTERN CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 330 PM MDT

* AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME NORTH CENTRAL SOCORRO COUNTY...OR ABOUT 26 MILES WEST OF
  BELEN...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EXTREME NORTH CENTRAL SOCORRO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3445 10695 3434 10719 3455 10734 3465 10716
TIME...MOT...LOC 2041Z 299DEG 17KT 3454 10719

$$

KW
2 follow-up statements
410 
WWUS55 KABQ 072053
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT WED SEP 7 2011

NMC006-053-061-072130-
/O.CON.KABQ.SV.W.0057.000000T0000Z-110907T2130Z/
SOCORRO-VALENCIA-CIBOLA-
253 PM MDT WED SEP 7 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN CIBOLA...SOUTHWESTERN VALENCIA AND NORTH CENTRAL SOCORRO
COUNTIES UNTIL 330 PM MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME NORTH CENTRAL SOCORRO COUNTY...OR ABOUT 23 MILES
SOUTHWEST OF BELEN...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOCORRO COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3445 10695 3434 10719 3455 10734 3465 10716
TIME...MOT...LOC 2053Z 286DEG 19KT 3452 10713

$$

KW
822 
WWUS55 KABQ 072110
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED SEP 7 2011

NMC006-053-061-072120-
/O.CAN.KABQ.SV.W.0057.000000T0000Z-110907T2130Z/
SOCORRO-VALENCIA-CIBOLA-
310 PM MDT WED SEP 7 2011

...SEVERE THUNDERSTORM WARNING CANCELLED FOR EXTREME SOUTHEASTERN
CIBOLA...SOUTHWESTERN VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS...BRIEF HEAVY 
RAIN...SMALL HAIL AND CLOUD TO GROUND LIGHTNING ARE STILL POSSIBLE.

LAT...LON 3445 10695 3434 10719 3455 10734 3465 10716
TIME...MOT...LOC 2110Z 286DEG 19KT 3450 10703

$$

KW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:00 AM MST, 11 hours 41 minutes earlier.

Area forecast discussion, Sep 7, 2:00 AM MST, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT WED SEP 7 2011

.DISCUSSION...LIGHT SHOWERS PERSISTING AT THIS TIME OVER CENTRAL AND
EASTERN NEW MEXICO. SOME DRIER AIR APPEARS TO BE MOVING INTO THE
FOUR CORNERS REGION...AT LEAST FOR NOW. DEWPOINTS ARE HIGHER IN THE
WEST WITH MOSTLY 30S IN THE EAST.  EAST TO SOUTHEAST WINDS INTO
UPPER AND MIDDLE RIO GRANDE VALLEY MAY BEGIN SOMETIME THIS
AFTERNOON. PRECIPITATION TO FAVOR THE AREA FROM THE SOUTHWEST
MOUNTAINS TO THE NORTHEAST HIGHLANDS AND PLAINS LATER TODAY. WHAT
EXTENT THE DRIER AIR IN THE LOW LEVELS OVER THE PLAINS WILL HAVE ON
PRECIPITATION CHANCES IS SOMEWHAT UNCERTAIN...AS IS WHETHER OR NOT
IT WILL BE SHOVED INTO THE RIO GRANDE VALLEY FOR A TIME ON THE EAST
WIND...AS MID LEVEL MOISTURE WILL BE MORE PLENTIFUL OVER THE
POTENTIALLY DRIER LAYER. HOWEVER...IT DOES APPEAR THE SOUTHEAST
PLAINS MAY BE THE LEAST LIKELY TO SEE MEASURABLE AMOUNTS IN THE
SHORT TERM.

THE REINFORCEMENT OF THE EAST TO WEST LOW LEVEL GRADIENT...AND
COOLER AIR...DOESN/T APPEAR TO BE AS STRONG THURSDAY NIGHT AS WAS
INDICATED 24 HRS AGO. DESPITE THIS CHANGE...FRIDAY STILL LOOKS TO BE
THE COOLEST DAY AREA WIDE...WITH HIGHS RUNNING ABOUT 10 DEGREES
BELOW AVERAGE. SUSPECT MODELS MAY STILL HAVE SOME PROBLEMS
IDENTIFYING FEATURES WHICH MAY BE ROTATING AROUND THE UPPER HIGH
CENTERED OVER THE NORTHERN ROCKIES/UPPER MIDWEST AND THE MASSIVE
UPPER LOW CENTERED OVER THE MISSISSIPPI VALLEY.

CIRCULATION AROUND THE UPPER LOW OVER SOCAL COMBINED WITH THE RIDGE
AXIS OVER NEW MEXICO MAY RESULT IN A BRIEF INTRUSION OF MOISTURE
FROM THE SOUTH/SOUTHWEST...SUNDAY INTO MONDAY IS THE BEST ESTIMATE
AT THE MOMENT. THE H5 MB PATTERN SHIFTS AGAIN EARLY NEXT WEEK WITH
THE GFS FLATTENING THE RIDGE OVER NEW MEXICO. WITH NORTHWEST FLOW
THROUGH THE CENTRAL ROCKIES...A DECENT FRONT PLUNGES INTO THE EAST
SIDE OF THE STATE TUESDAY.  DAYTIME HIGHS DO WARM OVER THE WEEKEND
BUT MAY FALL BELOW NORMAL AGAIN IN THE WAKE OF TUESDAY/S FRONT.

&&

.AVIATION...WIDESPREAD SCT-BKN MID LEVEL CLOUD COVER AND ISOLD -SHRA
WILL AFFECT THE REGION THROUGH MID MORNING...ESPECIALLY NORTHERN MTS
AND EASTERN PLAINS. SOME LCL MT TOP OBSCURATIONS ARE POSSIBLE OVER
THE SANGRE DE CRISTO MTS AS WELL. A SFC FRONTAL BNDRY DRAPED FROM
NORTH TO SOUTH ALONG THE EAST SLOPES OF THE CENTRAL MTS WILL SHIFT
SLOWLY WEST TO THE CONT DVD THRU 18Z...PROVIDING FOCUS FOR SHRA/TSRA
AFT 20Z OVER MUCH OF CENTRAL NM TODAY. STRONGER STORMS WILL PRODUCE
BRIEF MVFR VSBYS NEAR 3SM WITH GUSTY WINDS TO 35 KTS...SMALL HAIL...
AND FREQUENT LIGHTNING. EASTERLY FLOW ACROSS THE CENTRAL MT CHAIN
WILL FOCUS SOME GAP WINDS BY THIS EVENING WITH LCL WIND GUSTS UP TO
30 KTS FROM TAOS SOUTH TO SANTA FE...ABQ...AND SOCORRO. POTENTIAL
FOR ANY LOW CLOUDS NEAR 030 WILL BE HIGHEST FROM RATON TO LAS VEGAS
AND ANGEL FIRE AFT MIDNIGHT TONIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...A SHARP GRADIENT IN LOW LEVEL MOISTURE AND SEVERAL
SURFACE FRONTAL BOUNDARIES EXPECTED OVER THE AREA ARE MAKING FOR A
CHALLENGING WIND AND RH FORECAST IN THE SHORT TERM. SURFACE DEWPOINTS
RANGE FROM THE 50S/60S OVER CENTRAL/WESTERN NM TO THE 20S/30S OVER
EASTERN NM. EARLY MORNING RECOVERIES ALREADY RANGING FROM EXCELLENT
OUT WEST TO FAIR OVER THE EAST CENTRAL AND SE PLAINS. THIS OVERALL
SET UP IS EXPECTED TO SHIFT GRADUALLY WEST ACROSS SOUTHERN NM THRU
TODAY...FOCUSING THE LOWEST MIN RH VALUES BLW 15 PCT MAINLY FROM
SILVER CITY EAST TO ROSWELL. FARTHER NORTH AND WEST MODELS DEVELOP
DECENT WETTING RAINFALL AMOUNTS ALONG THE FRONTAL BOUNDARY FROM THE
SANGRES SOUTH TO NEAR ABQ AND THE MAGDALENA MTS. VENT RATES WILL BE
FAIR TO POOR MOST AREAS.

DRY MID AND LOW LEVEL AIR WILL INFILTRATE NW THROUGH THURSDAY...
DECREASING COVERAGE OF WETTING STORMS FOR MOST AREAS. ANOTHER
SURFACE BOUNDARY WILL SLIP SOUTHWEST ACROSS THE PLAINS THURSDAY
NIGHT WITH BETTER LOW LEVEL MOISTURE MAKING IT WEST TO THE CENTRAL
VALLEYS. A COMPLEX SCENARIO WILL DEVELOP FOR FRIDAY AS DRY LOW LEVEL
AIR REMAINS IN PLACE OVER WESTERN NM WHILE DEEPER MID LEVEL AIR
SLIDES NORTHEAST OUT OF AZ. STORMS WILL ESSENTIALLY BECOME DRIER
IN NATURE WITH MORE GUSTY OUTFLOW WINDS POSSIBLE. GAP WINDS ARE
ALSO LIKELY WITH THE FRONT IN THE CENTRAL VALLEY THURSDAY NIGHT.

THE OVERALL PATTERN FOR THE WEEKEND INTO EARLY NEXT WEEK FEATURES
AN UPPER RIDGE DEVELOPING OVER NM...WHILE SEVERAL LOW LEVEL SURFACE
FRONTS WITH VARIABLE MOISTURE SLIDE INTO CENTRAL/EASTERN AREAS. AT
THIS TIME IT IS BEGINNING TO LOOK MORE LIKE RECYCLING MODE WILL
BECOME THE DOMINATING FACTOR FOR PRECIP CHANCES AS MODELS INDICATE
DRIER LOW LEVELS WITH PATCHES OF MID LEVEL MOISTURE MOVING OVER
THE AREA. THIS WILL RESULT IN THE GRADUAL DEMISE OF LARGER WETTING
RAINFALL FOOTPRINTS AND THE BEGINNING OF DRIER STORMS WITH GUSTY
AND ERRATIC OUTFLOW WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  84  55  82  55 /  10  10  10  20
DULCE...........................  79  45  78  45 /  30  30  30  40
CUBA............................  75  47  73  48 /  20  30  20  30
GALLUP..........................  80  50  77  50 /  20  20  20  30
EL MORRO........................  75  46  74  47 /  20  20  20  30
GRANTS..........................  79  51  77  49 /  20  20  20  30
QUEMADO.........................  77  51  77  48 /  40  30  20  20
GLENWOOD........................  88  57  87  56 /  20  30  10  10
CHAMA...........................  71  44  70  42 /  40  60  50  40
LOS ALAMOS......................  71  47  71  48 /  40  40  20  40
PECOS...........................  70  45  69  46 /  60  30  20  30
CERRO/QUESTA....................  68  45  67  44 /  60  60  40  60
RED RIVER.......................  56  39  55  40 /  70  60  50  60
ANGEL FIRE......................  58  40  60  39 /  70  70  40  50
TAOS............................  72  46  72  45 /  50  60  40  60
MORA............................  63  43  67  44 /  60  40  40  40
ESPANOLA........................  79  52  77  51 /  40  30  20  40
SANTA FE........................  74  47  72  48 /  60  30  20  30
SANTA FE AIRPORT................  77  51  76  51 /  60  30  20  30
ALBUQUERQUE FOOTHILLS...........  82  55  79  55 /  30  30  10  10
ALBUQUERQUE HEIGHTS.............  83  58  80  58 /  30  30  10  10
ALBUQUERQUE VALLEY..............  84  57  81  57 /  30  30  10  10
ALBUQUERQUE WEST MESA...........  83  57  80  57 /  30  30  10  10
LOS LUNAS.......................  84  57  81  59 /  30  30  10  10
RIO RANCHO......................  83  57  80  57 /  20  30  10  20
SOCORRO.........................  85  60  82  61 /  30  20  10  10
SANDIA PARK/CEDAR CREST.........  77  49  75  51 /  50  30  10  20
TIJERAS.........................  80  50  77  51 /  40  30  10  10
MORIARTY/ESTANCIA...............  79  48  75  50 /  50  30  10  20
CLINES CORNERS..................  73  48  70  50 /  50  30  10  20
GRAN QUIVIRA....................  80  53  76  54 /  40  20   5  10
CARRIZOZO.......................  84  58  79  55 /  20  10   5   5
RUIDOSO.........................  73  50  68  52 /  20  10   5   5
CAPULIN.........................  65  46  69  46 /  50  30  20  20
RATON...........................  69  48  72  47 /  50  40  30  20
SPRINGER........................  73  50  73  49 /  40  50  30  30
LAS VEGAS.......................  69  45  69  46 /  50  30  30  30
CLAYTON.........................  71  51  75  51 /  30  20  20  10
ROY.............................  71  52  73  52 /  30  30  20  20
CONCHAS.........................  78  53  79  56 /  30  20  10  10
SANTA ROSA......................  77  54  79  57 /  30  20  10  10
TUCUMCARI.......................  76  52  79  55 /  20  20  10   5
CLOVIS..........................  78  53  78  55 /  10  10  10   5
PORTALES........................  78  52  79  56 /   5  10   5   5
FORT SUMNER.....................  79  54  81  57 /  20  20   5   5
ROSWELL.........................  89  58  83  58 /   0   5   5   5
PICACHO.........................  84  57  77  54 /  10  10   0   5
ELK.............................  80  53  72  51 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 7, 4:28 AM MST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE SEP 6 2011

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT WED SEP 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
PORTIONS OF CENTRAL AND NORTHERN NEW MEXICO THIS AFTERNOON AND
EVENING. GUSTY OUTFLOW WINDS...HEAVY DOWNPOURS...SMALL HAIL AND
DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE. HEAVY RAIN MAY
RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...HAIL...OR WIND
GUSTS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Sep 7, 1:27 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
227 PM MDT WED SEP 7 2011

NMZ507-508-519-520-072100-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SOUTHWEST MOUNTAINS-WEST CENTRAL HIGHLANDS-
227 PM MDT WED SEP 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA...WESTERN
VALENCIA AND NORTHERN SOCORRO COUNTIES THROUGH 300 PM MDT...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES NORTHWEST OF BERNARDO...OR ABOUT 29
MILES WEST OF BELEN...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
SOCORRO AND WESTERN VALENCIA COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3451 10703 3439 10729 3460 10739 3468 10718
TIME...MOT...LOC 2027Z 308DEG 17KT 3457 10726

KW

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:27 PM MSTSpecial Weather StatementABQValencia33 min
Sep 7, 1:44 PM MSTSpecial Weather StatementABQCibola31 min
Sep 7, 2:24 PM MSTSpecial Weather StatementABQValencia36 min
Sep 7, 3:27 PM MSTAreal Flood AdvisoryABQValencia93 min
Sep 7, 3:47 PM MSTSpecial Weather StatementABQSanta Fe28 min
Sep 7, 4:01 PM MSTAreal Flood AdvisoryABQSocorro89 min
Sep 7, 4:38 PM MSTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe112 min
Sep 7, 4:44 PM MSTAreal Flood AdvisoryABQSocorro, Torrance2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.